# SDR AMTA200300743

- Difficulty date: April 9, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Gouged
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1A DOOR LOWER AFT LATCH ATTACH FITTING GOUGED.  REPLACED FITTING IAW MM 52-35-01 AND 52-35-05.  (M)
